Neil Dobbs
Neil Dobbs
School of Mathematics and Statistics
Verified email at ucd.ie
Title
Cited by
Cited by
Year
Approximation algorithms for the joint replenishment problem with deadlines
M Bienkowski, J Byrka, M Chrobak, N Dobbs, T Nowicki, M Sviridenko, ...
Journal of Scheduling 18 (6), 545-560, 2015
242015
Renormalisation-induced phase transitions for unimodal maps
N Dobbs
Communications in mathematical physics 286 (1), 377-387, 2009
232009
On cusps and flat tops
N Dobbs
Annales de l'Institut Fourier 64 (2), 571-605, 2014
212014
Measures with positive Lyapunov exponent and conformal measures in rational dynamics
N Dobbs
Transactions of the American Mathematical Society 364 (6), 2803-2824, 2012
21*2012
Nice sets and invariant densities in complex dynamics
N Dobbs
Mathematical Proceedings of the Cambridge Philosophical Society 150 (1), 157-165, 2011
202011
Quasistatic dynamical systems
N Dobbs, M Stenlund
Ergodic Theory and Dynamical Systems 37 (8), 2556-2596, 2017
182017
Lattice-free sets, multi-branch split disjunctions, and mixed-integer programming
S Dash, NB Dobbs, O Günlük, TJ Nowicki, GM Świrszcz
Mathematical Programming 145 (1), 483-508, 2014
182014
Free energy and equilibrium states for families of interval maps
N Dobbs, M Todd
arXiv preprint arXiv:1512.09245, 2015
102015
Pesin theory and equilibrium measures on the interval
N Dobbs
arXiv preprint arXiv:1304.3305, 2013
102013
Critical points, cusps and induced expansion in dimension one
N Dobbs
PhD These of Univerité Paris-Sud-Orsay, 2006
92006
Visible measures of maximal entropy in dimension one
N Dobbs
Bull. Lond. Math. Soc 39 (3), 366-376, 2007
82007
Non-existence of absolutely continuous invariant probabilities for exponential maps
N Dobbs, B Skorulski
arXiv preprint arXiv:0801.0075, 2007
62007
Hyperbolic dimension for interval maps
N Dobbs
Nonlinearity 19 (12), 2877, 2006
62006
Diabolical entropy
N Dobbs, N Mihalache
Communications in Mathematical Physics 365 (3), 1091-1123, 2019
42019
Line, spiral, dense
N Dobbs
arXiv preprint arXiv:1409.1079, 2014
32014
Perturbing Misiurewicz parameters in the exponential family
N Dobbs
Communications in Mathematical Physics 335 (2), 571-608, 2015
22015
Dense yet elementary
N Dobbs
Mathematical Intelligencer 39 (2), 55-58, 2017
12017
Approximating the joint replenishment problem
N Dobbs, T Nowicki, M Sviridenko, G Swirszcz
Proc. 10th Workshop on Models and Algorithms for Planning and Scheduling …, 2011
12011
On the timescale at which statistical stability breaks down
N Dobbs, A Korepanov
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 38 (1), 175-199, 2021
2021
Hausdorff dimension of Julia sets in the logistic family
N Dobbs, J Graczyk, N Mihalache
arXiv preprint arXiv:2007.07661, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20